MENU

You are here

Publications

Export 454 results:
Filters: First Letter Of Last Name is M  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
1
Michelangeli A, Zagordi O. 1D periodic potentials with gaps vanishing at k=0. Mem. Differential Equations Math. Phys. 47 (2009) 133-158 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/1818
A
Malchiodi A. Adiabatic limits of closed orbits for some Newtonian systems in R-n. Asymptotic Anal., 2001, 25, 149-181 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1511
Mercier J-M, Piccoli B. Admissible Riemann solvers for genuinely nonlinear P-systems of mixed type. J. Differ. Equations, 2002, 180, 395 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1491
Salmoiraghi F, Ballarin F, Corsi G, Mola A, Tezzele M, Rozza G. Advances in geometrical parametrization and reduced order models and methods for computational fluid dynamics problems in applied sciences and engineering: overview and perspectives. In: Papadrakakis M, Papadopoulos V, Stefanou G, Plevris V Proceedings of the ECCOMAS Congress 2016, VII European Conference on Computational Methods in Applied Sciences and Engineering,. Proceedings of the ECCOMAS Congress 2016, VII European Conference on Computational Methods in Applied Sciences and Engineering,. Crete, Greece: ECCOMAS; 2016.
Stabile G, Hijazi S, Lorenzi S, Mola A, Rozza G. Advances in Reduced order modelling for CFD: vortex shedding around a circular cylinder using a POD-Galerkin method. Communication in Applied Industrial Mathematics [Internet]. 2017 . Available from: https://arxiv.org/abs/1701.03424
Landi G, Marmo G. Algebraic differential calculus for gauge theories. Nuclear Phys. B. Proc. Suppl. 18A (1990), 171 [Internet]. 1990 . Available from: http://hdl.handle.net/1963/891
Landi G, Marmo G. Algebraic reduction of the \\\'t Hooft-Polyakov monopole to the Dirac monopole. Phys. Lett. B 201 (1988), no. 1, 101-104. [Internet]. 1988 . Available from: http://hdl.handle.net/1963/578
Mazzocco M. Algebraic Solutions to the Painlevé-VI Equation and Reflection Groups. [Internet]. 1998 . Available from: http://hdl.handle.net/1963/5574
Dal Maso G, Musina R. An approach to the thin obstacle problem for variational functionals depending on vector. Comm. Partial Differential Equations, 14 (1989), no.12, 1717-1743. [Internet]. 1989 . Available from: http://hdl.handle.net/1963/802
Marson A. Approximation, Stability and control for Conservation Laws. [Internet]. 1999 . Available from: http://hdl.handle.net/1963/5500
Dal Maso G, Murat F. Asymptotic behaviour and correctors for linear Dirichlet problems with simultaneously varying operators and domains. Ann. Inst. H. Poincaré. Anal. Non Linéaire 21 (2004), (4), p. 445-486. [Internet]. 2004 . Available from: http://hdl.handle.net/1963/1611
Guzzetti D, Mantica G. The Asymptotic Behaviour of the Fourier Transforms of Orthogonal Polynomials II: L.I.F.S. Measures and Quantum Mechanics. Ann. Henri Poincar´e 8 (2007), 301–336. 2007 .
Chanillo S, Malchiodi A. Asymptotic Morse theory for the equation $\\\\Delta v=2v\\\\sb x\\\\wedge v\\\\sb y$. Comm. Anal. Geom. 13 (2005) 187-252 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/3533
Gui C, Malchiodi A, Xu H, Yang P. Axial symmetry of some steady state solutions to nonlinear Schrödinger equations. Proc. Amer. Math. Soc. 139 (2011), 1023-1032 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/4100
B
Conti R, Madabhushi GSP, Viggiani GMB. On the behaviour of flexible retaining walls under seismic actions. Geotechnique, Volume 62, Issue 12, December 2012, Pages 1081-1094 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6933
Falqui G, Magri F, Pedroni M. A bihamiltonian approach to separation of variables in mechanics. In: Proceedings of the workshop on nonlinearity, integrability and all that : twenty years after NEEDS \\\'79, Lecce, Italy, July 1 - 10, 1999 / ed. by M. Boiti. - Singapore : World Scientific, 2000. - p. 258-266. Proceedings of the workshop on nonlinearity, integrability and all that : twenty years after NEEDS \\\'79, Lecce, Italy, July 1 - 10, 1999 / ed. by M. Boiti. - Singapore : World Scientific, 2000. - p. 258-266. World Scientific; 1999. Available from: http://hdl.handle.net/1963/3222
Falqui G, Magri F, Pedroni M. Bihamiltonian geometry and separation of variables for Toda lattices. J. Nonlinear Math. Phys. 8 (2001), suppl., 118-127 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1354
Falqui G, Magri F, Pedroni M, Zubelli JP. A bi-Hamiltonian theory for stationary KDV flows and their separability. Regul. Chaotic Dyn. 5 (2000), no. 1, 33-52 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1352
Massarenti A. Biregular and Birational Geometry of Algebraic Varieties. 2013 .
Michelangeli A. Born approximation in the problem of the rigorous derivation of the Gross-Pitaevskii equation.; 2006. Available from: http://hdl.handle.net/1963/1819
Michelangeli A. Bose-Einstein condensation: analysis of problems and rigorous results.; 2007. Available from: http://hdl.handle.net/1963/2189
Ambrosetti A, Malchiodi A, Ruiz D. Bound states of Nonlinear Schroedinger Equations with Potentials Vanishing at Infinity. J. Anal. Math. 98 (2006) 317-348 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/1756
Lassila T, Manzoni A, Quarteroni A, Rozza G. Boundary control and shape optimization for the robust design of bypass anastomoses under uncertainty. Mathematical Modelling and Numerical Analysis, in press, 2012-13 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6337
Malchiodi A, Wei J. Boundary interface for the Allen-Cahn equation. J. Fixed Point Theory Appl. 1 (2007) 305-336 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2027
Malchiodi A, Ni W-M, Wei J. Boundary-clustered interfaces for the Allen–Cahn equation. Pacific Journal of Mathematics 229 (2007), No. 2, 447–468 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/5089

Pages

Sign in